MAUDE Adverse Event Report: DEPUY MITEK LLC US INTRAFIX TIBSHEATH TRIAL/T-HDLE *EA; SURGICAL SCREWDRIVER, REUSABLE

DEPUY MITEK LLC US INTRAFIX TIBSHEATH TRIAL/T-HDLE *EA; SURGICAL SCREWDRIVER, REUSABLE
Model Number 254643
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Udi: (b)(4).The lot number is unknown at this time.
 
Event or Problem Description
It was reported via complaint submission tool that during an acl reconstruction a biointrafix tibial sheath trial, 9mm with t-handle broke during use.No surgical delay or patient consequences reported.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: additional information: b5: subsequent follow-up with the customer, additional information was received.It was reported that it was unknown if there was a delay in the surgery.It was reported that another like device was used to complete the procedure.It was reported that there was no surgical intervention planned.It was reported that no fragments were generated.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that during an acl reconstruction a biointrafix tibial sheath trial, 9mm with t-handle broke.The complaint device was not returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.Given that no lot number was provided, a manufacturing record evaluation (mre) review cannot be performed.If the lot number becomes available, the mre review will be performed.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key10844838
Report Number1221934-2020-03494
Device Sequence Number14180158
Product Code LXH
UDI-Device Identifier10886705013357
UDI-Public10886705013357
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number254643
Device Catalogue Number254643
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer11/25/2020
12/18/2020
Initial Report FDA Received Date11/16/2020
Supplement Report FDA Received Date11/30/2020
12/21/2020
Patient Sequence Number1